Publications 1992

  1. Ioana Cioranescu,  The Characterization of the Almost Periodic Ultradistribution of the Beruling type,  Proc AMS, Vol. 116, No.1 (1992) 127-134.
  2. Italo Dejter,  Network Models Encoded by Weighted Triangles and Tetrahedra,  Proc. of the VII Int. Conf. Graph Theory, Kalamazoo, Michigan, 1992.
  3. Raúl Figueroa and M. Cordero,  On Some New Classes of Semifield Planes,  Osaka Journal of Mathematics, Feb. 1992
  4. Puhua Guan and Italo Dejter,  Square-Blocking Edge Subsets of Hypercubes and Vertex Avoidance,  in Y. Alavi et al. eds,  Graph Theory, Combinatorics, Algorithms and Applications,  SIAM Proc., Philadelphia 1991, 162-174.
  5. C. Pasnicu, M. Dardarlat, G. Nagy and A. Némethi,  Reduction of Topological Stable Rank in Inductive Limits of Algebras,  Pacific Journal of Math., Vol. 153, No.2 (1992) 267-276.
  6. C. Pasnicu,  Homomorphisms of Bunce-Deddens Algebras,  Pacific Journal of Math., Vol. 155, No.1 (1992) 157-167.
  7. C. Pasnicu,  Homomorphisms Compatible with Covering maps of the Two Torus,  C. R. Math. Rep. Acad. Sci., Canada, Vol. XIV, No. 4 (1992) 143-147.
  8. C. Pasnicu,  Homomorphisms Compatible with some Covering maps,  C. R. Math. Rep. Acad. Sci., Canada, VolXVI, No. 6 (1992) 263-267.